# SDR SWAA2021021948899

- Difficulty date: February 15, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 49,229 hours, 33,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA EMERGENCY LIGHT AT 6 FED INOP.  RELAMPED AREA EMERGENCY LIGHT AT 6 FED REF AMM 33-51-03; OPS CHECK GOOD.
